# SDR 95ZZZW255

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5711 · Wing Spar
- Part: Spar Flange
- Condition: Corroded
- Location: Wing Tank 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RTT WING NR 3 AUX TANK LOWER SURFACE FRONT SPAR ATTACH FLANGE HAS AREAS OF BULGING CORROSION.  REMOVED CORROSION, CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 57-2-1.
